# SDR COMA0060493

- Difficulty date: June 6, 2000
- Submitted: June 12, 2000
- Operation: Air carrier
- Aircraft: N946CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7072
- Aircraft time: 12,111 hours, 11,979 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R35005
- Condition: Dented
- Location: Fuselage
- Part time: 12,111 hours, 11,979 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN HAS MULTIPLE DENTS BETWEEN FS 574.0 - FS 621.0 BETWEEN STR 29-23 LHS.  PERFORMED A MAJOR REPAIR TO DENTED SKIN BETWEEN FS 574.0 - FS 621.0 STRI 20-23 LHS IAW WVAC EO 601R-53-1357.
